# SDR AALA20001244

- Difficulty date: July 27, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EMERGENCY AREA LIGHT IN CEILING STATION 680 INOPERATIVE.  INSTALLED SERVICEABLE LIGHT ASSY PER MM 33-50-081-4 PAGE 401, OPS CHECK OK.  (M)
